# SDR FDKA200702087

- Difficulty date: February 26, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N801LR
- Make and model: Dhav DHC8102
- Aircraft serial: 047
- Aircraft time: 35,015 hours, 44,947 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 7G773
- Part serial: 6049A
- Condition: Malfunctioned
- Location: Rudder
- Part time: 249 hours, 258 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6060 ORF-JFK (1855 PHX LCL).  CAPTAIN REPORTED A RUDDER FULL PRESS CAUTION LIGHT ILLUMINATED INTERMITTENTLY THROUGHOUT ALL PHASES OF FLIGHT.  MX REMOVED AND REPLACED PRESSURE SWITCHES.
